# SDR HEEA078126

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,868 hours
- System (JASC): 3242 · Brake
- Part: Pad
- Part number: D01631
- Condition: Flaking
- Location: Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PAD IS FLAKING,  CAUSED BY VIBRATION.
